Taiwanese Journal of Mathematics

ON A SYSTEM OF DIRAC-KLEIN-GORDON TYPE IN $1+1$ DIMENSIONS

Tsai-Jung Chen and Yung-Fu Fang

Full-text: Open access

Abstract

We establish a local and a global existence results for a Dirac-Klein-Gordon type system in $1+1$ dimensions with a pseudoscalar bilinear form.

Article information

Source
Taiwanese J. Math., Volume 9, Number 3 (2005), 489-499.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407856

Digital Object Identifier
doi:10.11650/twjm/1500407856

Mathematical Reviews number (MathSciNet)
MR2162893

Zentralblatt MATH identifier
1085.35105

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations

Keywords
Dirac-Klein-Gordon null form fixed point argument

Citation

Chen, Tsai-Jung; Fang, Yung-Fu. ON A SYSTEM OF DIRAC-KLEIN-GORDON TYPE IN $1+1$ DIMENSIONS. Taiwanese J. Math. 9 (2005), no. 3, 489--499. doi:10.11650/twjm/1500407856. https://projecteuclid.org/euclid.twjm/1500407856


Export citation

References

  • [1.] A. Bachelot, Global Existence of Large Amplitude Solutions for Nonlinear Massless Dirac Equation, Portugaliae Mathematica, 46 (1989), 455-473.
  • [2.] J. Bjorken and S. Drell, Relativistic Quantum Mechanics, McGraw-Hill Inc, (1964).
  • [3.] N. Bournaveas, New Proof of Global Existence for the Dirac-Klein-Gordon Equations in One space Dimension, J. Funct. Anal. 173 (2000), 203-213.
  • [4.] J. M. Chadam, Global solutions of the Cauchy problem for the (classical) Maxwell-Dirac equations in one space dimension, J. Funct. Anal. 13 (1973), 173-184.
  • [5.] Y. Fang A Direct Proof of Global Existence for the Dirac-Klein-Gordon Equations in One Space Dimension, Taiwanese J. Math. 8 (2004), 33-41.
  • [6.] S. Klainerman and M. Machedon, Space-time estimates for the null form and the local exitence theorem, Comm. Pure Appl. Math. 46 (1993), 1221-1268.
  • [7.] S. Klainerman and M. Machedon, On the Maxwell-Klein-Gordon equations with finite energy, Duke Math. J. 74 (1994), 19-44.
  • [8.] I. E. Segal, Non-linear semigroups, Ann. of Math. 78 (1963), 339-364.
  • [9.] Y. Zheng, Regularity of weak solution to a Two-Dimensional Modified Dirac-Klein-Gordon System of Equations, Commun. Math. Phys. 151 (1993), 67-87.